Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 1(145), Pages 235–237 (Mi umn5465)  

This article is cited in 2 scientific papers (total in 2 papers)

Mathematical Events in the USSR and abroad

Inter-College Symposium on Number Theory

A. G. Postnikov, G. A. Freiman


Full text: PDF file (292 kB)

Citation: A. G. Postnikov, G. A. Freiman, “Inter-College Symposium on Number Theory”, Uspekhi Mat. Nauk, 24:1(145) (1969), 235–237

Citation in format AMSBIB
\Bibitem{PosFre69}
\by A.~G.~Postnikov, G.~A.~Freiman
\paper Inter-College Symposium on Number Theory
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 1(145)
\pages 235--237
\mathnet{http://mi.mathnet.ru/umn5465}


Linking options:
  • http://mi.mathnet.ru/eng/umn5465
  • http://mi.mathnet.ru/eng/umn/v24/i1/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. B. Sevryuk, “The classical KAM theory at the dawn of the twenty-first century”, Mosc. Math. J., 3:3 (2003), 1113–1144  mathnet  crossref  mathscinet  zmath
    2. M. B. Sevryuk, “Partial Preservation of Frequencies and Floquet Exponents in KAM Theory”, Proc. Steklov Inst. Math., 259 (2007), 167–195  mathnet  crossref  mathscinet  zmath  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:167
    Full text:82
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021